I Am on Amoxcillin for a Chest Infection and I Have Had a Botox Injection in Forehead. Is This Ok?
- Asked by carol22
- 9 months ago
Botox and antibiotics
In general, you should avoid the following prior to having a treatment with Botox:
3) Vitamin E
4) Various Herbs and supplements (check with your provider on their recommendations)
The above may increase the likelihood of developing bruising. An antibiotic such as Amoxicillin will not interfere at all with your Botox treatment. I hope this helps, and good luck!
Botox and antibiotics
The two wouldn't be contraindicated, cosmetic Botox injections and taking an antibiotic at the same time. For all contraindications, please visit the website below.
Web reference: http://www.botoxcosmetic.com
Having Botox while on antibiotic
Having Botox injections performed while on Amoxicillin should not be a problem. The antibiotic will not interfere with your procedure at all. I hope this helps, and I wish you the best of luck!
Web reference: http://www.spaldingplasticsurgery.com/face/rhinoplasty/
Botox and amoxicillin
Being on amoxicillin should not affect the Botox injection in the forehead. There is no known interaction between the two, amoxicillin and Botox.
(This answer is not intended nor implied to be a substitute for medical advice. The information presented in this posting is for patients’ general education only. Always seek the advice of your physician or other qualified healthcare provider for further evaluation of your individual case.)
Amoxicillin and Botox
Amoxicillin does not react with Botox in any way. However keep in mind that Botox can cause 'flu like symptoms' in some patients. So, if you feel those symptoms a day after getting Botox ,those are temporary and you do not need any antibiotics for those symptoms.
Disclaimer: This answer is not intended to give a medical opinion and does not substitute for medical advice. The information presented in this posting is for patients’ education only. As always, I encourage you to see your personal physician for further evaluation of your individual case.
Web reference: http://www.janjuafacialsurgery.com
Botox and amoxiciliin
Amoxicillin should not have any effect on Botox injections. It should be fine. Good luck with your Botox.
Antibiotics and Botox
There are no reactions between Amoxicillin and Botox injections. You are fine to take the meds and have the Botox injections together.
Botox treatment while taking amoxacillin
There is no problem with getting a Botox treatment while taking amoxacillin. Your results should not be affected in any way by the antibiotic.
Amoxicillin and Botox Injections
It is alright for you to be taking amoxicillin and undergo botox injections. The antibiotic will not interfere with your Botox injections.
Antibiotics and Botox treatment
There is absolutely no problem to receive amoxicillin or any other antibiotic for a chest infection, and then get or have had a Botox treatment. The two are mutually exclusive things. Dr. Benjamin Barankin, Toronto Dermatology Centre.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.